Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
9 Publications
2023 | Published | Journal Article | IST-REx-ID: 14715 |

Mitrouskas DJ, Pickl P. Exponential decay of the number of excitations in the weakly interacting Bose gas. Journal of Mathematical Physics. 2023;64(12). doi:10.1063/5.0172199
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12243 |

Cipolloni G, Erdös L, Schröder DJ, Xu Y. Directional extremal statistics for Ginibre eigenvalues. Journal of Mathematical Physics. 2022;63(10). doi:10.1063/5.0104290
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11783 |

Bossmann L. Low-energy spectrum and dynamics of the weakly interacting Bose gas. Journal of Mathematical Physics. 2022;63(6). doi:10.1063/5.0089983
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12083 |

Rademacher SAE. Dependent random variables in quantum dynamics. Journal of Mathematical Physics. 2022;63(8). doi:10.1063/5.0086712
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12110 |

Henheik SJ, Tumulka R. Interior-boundary conditions for the Dirac equation at point sources in three dimensions. Journal of Mathematical Physics. 2022;63(12). doi:10.1063/5.0104675
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12184 |

Henheik SJ, Wessel T. On adiabatic theory for extended fermionic lattice systems. Journal of Mathematical Physics. 2022;63(12). doi:10.1063/5.0123441
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10600 |

Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap. Journal of Mathematical Physics. 2022;63(1). doi:10.1063/5.0051632
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9891 |

Lauritsen AB. Floating Wigner crystal and periodic jellium configurations. Journal of Mathematical Physics. 2021;62(8). doi:10.1063/5.0053494
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
1997 | Published | Journal Article | IST-REx-ID: 2727
Erdös L. Dia- and paramagnetism for nonhomogeneous magnetic fields. Journal of Mathematical Physics. 1997;38(3):1289-1317. doi:10.1063/1.531909
View
| DOI